Alert archive / Indiana / Flash Flood Warnings in 2006
Flash Flood Warning 79, NWS Louisville, KY
NWS Louisville, KY issued this flash flood warning at Sep 23, 2006, 9:24 AM CDT for Perry County, Indiana. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 23, 2006, 9:24 AM CDT (14:24 UTC)
- Expired
- Sep 23, 2006, 2:00 PM CDT
- In force
- 5 hr
- Issued by
- NWS Louisville, KY
- Area
- Counties, with a storm outline in the text
County Perry County, IN
The radar
The Louisville radar (KLVX), 61 km from the middle of the area, began a volume at 14:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 2.4 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 836 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- -276 m²/s²
- 0-3 km storm-relative helicity
- -66 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KLMK 231426
FFWLMK
INC123-231900-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
924 AM CDT SAT SEP 23 2006
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
PERRY COUNTY IN SOUTH CENTRAL INDIANA...
* UNTIL 200 PM CDT
* AT 923 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
A BAND OF VERY HEAVY RAINS MOVING BACK INTO PARTS OF PERRY COUNTY.
THE GROUND IS SATURATED FROM EARLIER HEAVY RAINS...AND AN ADDITIONAL
1 TO 2 INCHES OF RAIN IS LIKELY THROUGH EARLY AFTERNOON. THIS WILL
RESULT IN FLOODING PROBLEMS.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
UNIONTOWN...SIBERIA...SASSAFRAS...ORIOLE...MT. PLEASANT...MAGNET...
LEOPOLD...DOOLITTLE MILLS...BRISTOW...BRANCHVILLE...BANDON...
APALONA AND ADYEVILLE
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. EVEN MODERN SPORT UTILITY VEHICLES AND LARGE PICK-UP TRUCKS
CANNOT BE SAFELY DRIVEN THROUGH FLOOD WATERS.
IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.
LAT...LON 3791 8666 3790 8674 3800 8681 3801 8677
3824 8679 3826 8668 3825 8659 3820 8658
3820 8648 3809 8645 3803 8653 3793 8652
3793 8659 3784 8666
$$
CSWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this flash flood warning went out at Sep 23, 9:12 AM CDT, 12 minutes earlier.
Area forecast discussion, Sep 23, 9:12 AM CDT, 12 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE LOUISVILLE KY 1012 AM EDT SAT SEP 23 2006 .UPDATE... WIDESPREAD FLOODING ONGOING IN MANY COUNTIES OF THE LMK CWA THIS MORNING...FLOOD WARNINGS CONTINUE AND MORE ARE SURE TO COME TODAY/TONIGHT. AREA OF MDT/HVY RAINS LIFTING NE OUT OF SRN IL AND SW INDIANA INTO OUR CWA...WITH PRE-FRONTAL SQ LINE RACING EASTWARD THROUGH SE MO...A LOT SOONER THAN EARLIER ANTICIPATED. CURRENT TRACK PUTS LINE INTO WRN COUNTIES OF OUR CWA BY 17-18Z. WILL BE UPDATING THE FCST TO REFLECT THIS FASTER PROGRESSION OF PRECIP. HEAVY RAINFALL AND FLOODING WILL REMAIN A THREAT. SOME SPOTS IN OUR CWA HAVE HAD 6 TO 7.5 INCHES OF RAIN IN THE LAST 24 HOURS. TALKING TO SPC...CURRENT STABILIZED AIRMASS OVER MUCH OF THE CWA WILL LIKELY DESTABILIZE...ESPECIALLY OVER SRN KY. SO SEVERE THREAT REMAINS FOR TODAY/THIS EVENING. ONE QUESTION IS WHETHER A SECONDARY SQ LINE WILL FORM RIGHT ALONG THE COLD FRONT...WHICH WOULD AFFECT US DURING THE EVENING HOURS. UPDATED FORECAST AND HEADLINE PRODUCTS OUT BY 11 AM EDT. CS && .PREV DISCUSSION... (ISSUED 730 AM EDT SAT SEP 23 2006) UPDATE... REMOVED TORNADO WATCH FOR ALL OF OUR SOUTHEASTERN COUNTIES. WITH CONVECTION HAVING MOVED SOUTH OUT OF THE AREA...THE THREAT FOR SEVERE WEATHER THIS MORNING HAS ENDED. JSD SHORT TERM (TODAY AND TONIGHT)... MAJOR FLASH AND AREAL FLOODING A BIG PROBLEM FOR TODAY AND TONIGHT WITH DAMAGING WIND/ISOLATED TORNADO THREAT A LESSER CONCERN...BEST SHOT OF SEVERE STORMS APPEARS TO BE ABOUT 22Z (NWRN FA) TO 06Z (SERN FA)TNGT. NEW TORNADO WATCH HAS BEEN ISSUED FOR ABOUT THE SRN HALF OF OUR FA TIL 14Z THIS MORNING. MORE WILL LIKELY FOLLOW LATE TDA. WILL EXPAND FLOOD WATCH TO COVER OUR ENTIRE FORECAST AREA (FA) THRU 8 AM EDT SUN. GENERALLY 2-4 INCHES OF RAIN HAS FALLEN ACRS MUCH OF OUR FA IN THE LAST 18 HRS WITH SOME LOCAL 6 TO 7 INCH AMOUNTS PRIMARILY ON AN EAST-WEST AXIS FROM BRECKINRIDGE TO HARDIN TO NELSON AND WASHINGTON COUNTIES. HEAVY RAIN PRODUCING TSTMS ARE NOW TRAINING ACRS OUR SRN FA WHERE LESSER RAIN OCCURRED IN THE LAST 18 HRS. WIND FIELDS ARE FORECAST TO STRENGTHEN TDA BECOMING MORE OF A UNIDIRECTIONAL DEEP SW FLO. UPR LVL TROF EXTENDING FROM THE WRN GREAT LAKES INTO THE CNTRL PLAINS SHUD REACH FROM THE UPR OH VLY INTO THE MID MS VLY BU SUN MORNING. TROF WILL THEN MOVE THRU BY LATE SUN. TSTMS CONT TO DEVELOP/TRAIN FROM ERN OK/NRN AR/SRN MO WHERE LO LVL SPEED CONVERGENCE IS MAXIMIZED IN THETA E GRADIENT NORTH OF MOIST ..UNSTABLE AIR ACRS SERN OK/SRN AND CNTRL AR/WRN TN. A RAIN COOLED BOUNDARY HAS SET UPR ACRS OUR FA AS STORMS MOVE DOWNSTREAM INTO KY AND SRN INDIANA. MODELS CONTINUE THIS TSTM DEVELOPMENT/TRAINING PATTERN EARLY THIS MRNG WHILE SHIFTING THE HEAVIER STORMS NWD ACRS OUR NRN FA. GFS SHALLOWS THE MOISTURE DURING THE AFTN ACRS OUR S...IF THIS OCCURS...IF THERE IS SOME SUNSHINE...THAT WILL JUST FEED INTO A GREATER RISK FOR SVR STORMS (MORE INSTABILITY) AVAILABLE IN THE WARM SECTOR LATE THIS AFTN/EARLY TNGT AHEAD OF THE COLD FRONT WHICH SHUD CLEAR OUR ERN COUNTIES BY SUN MRNG. WITH STRENGTHENING UNIDIRECTIONAL WIND FIELDS...PRIMARY MCS DEVELOPMENT LATE TODAY SHUD BE LINEAR (SQUALL LINE) WITH EMBEDDED BOWING SEGMENTS AND MAYBE A TORNADO OR TWO POLEWARD OF BOW APEX. TORNADOES A BETTER POSSIBILITY IF MORE SUN AVAILABLE ACRS OUR SRN FA TDA AS INDICATED BY THE GFS. ADDITIONAL HEAVY RAINS TO CONT MOST OF MORNING ACRS OUR FA WITH AFOREMENTIONED LO LVL JET DIRECTED INTO BOUNDARY...AGAIN EXPECT TO LIFT SLOWLY NWD WITH A GRADUAL DECREASE IN RAINFALL RATES THRU THE MORNING. ANOTHER 1 TO 3 INCHES OF RAIN WILL LIKELY FALL THRU NOON TDA WITH ADDITIONAL RAIN WITH THE SQUALL LINE LATE TDA/TNGT. WIDESPREAD FLOODING (AREAL AND RIVER) WILL RESULT WITH THE FLASH FLOOD THREAT HIGH LATE TDA WITH SQUALL LINE PASSAGE. KIRKPATRICK LONG-TERM (SUNDAY THROUGH FRIDAY)... PREVIOUS DISCUSSION FOLLOWS. SUNDAY WILL CONTINUE PREV FCST TREND WI RW- ENDING FROM NW TO SE ACROSS THE FA AS THE REMNANTS OF THE COMPLEX AND VIGOROUS STORM SYSTEM IS REPLACED BY A DRY NORTHWESTERLY FLOW THROUGH MIDWEEK. NOT REALLY CANADIAN AIR BUT PACIFIC BEHIND THIS SYSTEM SO TEMPS WILL BE NEAR OR ONLY A LITTLE BELOW SEASONAL NORMALS FOR THIS TIME OF YEAR. DURING THE LATE WEDNESDAY AND THURSDAY TIME FRAME...THE LATEST MODELS TO VARYING DEGREES ARE INDICATING THAT A RATHER STRONG TROUGH WILL DROP SOUTHEAST INTO THE GREAT LAKES REGION AND FORCE A COLD FRONT ACROSS THE REGION. ITS STILL TOO EARLY TO REALLY SETTLE ON JUST HOW MUCH CANADIAN AIR WILL DROP SOUTHWARD WITH THIS SYSTEM. FOR NOW WILL KEEP THE CURRENT FCST TRENDS FOR LATE IN THE WORKWEEK. --21 LMK WATCHES/WARNINGS/ADVISORIES... KY...FLOOD WATCH UNTIL 800 AM EDT/700 AM CDT SUN. IN...FLOOD WATCH UNTIL 800 AM EDT/700 AM CDT SUN. &&
Hazardous weather outlook, Sep 23, 4:30 AM CDT, 4 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK... NATIONAL WEATHER SERVICE LOUISVILLE KY 530 AM EDT SAT SEP 23 2006 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-240830- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY- MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- 530 AM EDT SAT SEP 23 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TODAY AND TONIGHT. WIDESPREAD FLOODING WILL CONTINUE TODAY AND TONIGHT AS THUNDERSTORMS CONTINUE TO TRAIN ACROSS THE OUTLOOK AREA...PRODUCING EXCESSIVE RAINFALL. ADDITIONAL RAINFALL OF 2 TO 4 INCHES IS EXPECTED THROUGH TONIGHT RESULTING IN CONTINUED MAJOR FLOODING OF SMALL CREEKS AND STREAMS AND EVENTUAL FLOODING OF RIVERS AS WELL. MANY ROADS WILL REMAIN CLOSED DUE TO HIGH WATER OR BECOME CLOSED. FLOODING ACROSS LOW LYING AREAS WILL WORSEN RESULTING IN ADDITIONAL EVACUATIONS OF PEOPLE FROM THEIR HOMES. IF YOU LIVE NEAR A STREAM OR A RIVER PRONE TO RAPID RISES OR IN A LOW LYING AREA...YOU WILL LIKELY BE FLOODED OUT BY TONIGHT. IN ADDITION TO THE CONTINUING HEAVY RAINFALL...STRONG LOW AND MID LEVEL WINDS WILL BRING A THREAT OF DAMAGING WINDS OR ISOLATED TORNADOES WITH THUNDERSTORMS THAT DEVELOP INTO A SQUALL LINE AHEAD OF A COLD FRONT THAT WILL MOVE THROUGH THE OUTLOOK AREA BY LATE TONIGHT. THE DAMAGING WIND AND ISOLATED TORNADO THREAT WILL MAINLY BEGIN LATE THIS AFTERNOON AND CONTINUE INTO TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SHOWERS AND THUNDERSTORMS WILL AGAIN BE POSSIBLE WEDNESDAY NIGHT AND THURSDAY AS ANOTHER COLD FRONT AFFECTS THE REGION. .SPOTTER INFORMATION STATEMENT... THE NEED FOR SPOTTERS WILL CONTINUE TODAY AND TONIGHT TO REPORT ON THIS SERIOUS FLOODING SITUATION AS WELL AS POTENTIAL DAMAGING WINDS LATE TODAY AND TONIGHT. MONITOR THE LATEST FORECASTS ON NOAA ALL-HAZARDS RADIO OR ON OUR WEBSITE AT WEATHER.GOV/LOUISVILLE. KIRKPATRICK
In the hours before
Special weather statement, Sep 23, 4:54 AM CDT, 4 hours 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 554 AM EDT SAT SEP 23 2006 KYZ073-074-231030- ALLEN-BARREN- 454 AM CDT SAT SEP 23 2006 ...CLUSTERS OF STRONG THUNDERSTORMS WITH HEAVY RAINS AND GUSTY WINDS AFFECTING ALLEN AND BARREN COUNTIES... AT 452 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES WEST OF SCOTTSVILLE TO 6 MILES SOUTH OF PORTLAND...AND MOVING EAST AT 45 MPH. FREQUENT DEADLY LIGHTNING...VERY HEAVY RAIN WITH RAINFALL AMOUNTS OF AROUND ONE TO TWO INCHES PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE MILE...SMALL PEA SIZE HAIL...AND GUSTY WINDS OF AROUND 30 TO 40 MPH...ARE EXPECTED WITH THESE STORMS. THESE STORMS WILL BE... NEAR HALFWAY BY 500 AM CDT. NEAR SCOTTSVILLE BY 505 AM CDT. NEAR LUCAS BY 515 AM CDT. NEAR TRACY BY 520 AM CDT. NEAR ROSEVILLE BY 525 AM CDT. NEAR TEMPLE HILL BY 530 AM CDT. EXCESSIVE RUNOFF FROM THESE STORMS MAY CAUSE FLOODING OF SMALL CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. DO NOT DRIVE YOUR CAR INTO AREAS WHERE WATER COVERS THE ROADWAY. STAY TUNED TO NOAA ALL HAZARDS RADIO...WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER UPDATES AND POSSIBLE WARNINGS. CS
Local storm report, Sep 23, 5:06 AM CDT, 4 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
606 AM EDT SAT SEP 23 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 AM FLASH FLOOD MILLVILLE 38.13N 84.82W
09/23/2006 WOODFORD KY LAW ENFORCEMENT
FLASH FLOODING REPORTED ACROSS MUCH OF THE
COUNTY...MULTIPLE ROADS CLOSED DUE TO HIGH WATER.
POSSIBLE EVACUATION OF MILLVILLE.
&&
SCHOTTSpecial weather statement, Sep 23, 5:28 AM CDT, 3 hours 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 628 AM EDT SAT SEP 23 2006 KYZ075-081-082-231100- CLINTON-CUMBERLAND-MONROE- 528 AM CDT SAT SEP 23 2006 ...STRONG THUNDERSTORMS AFFECTING CLINTON...CUMBERLAND AND MONROE COUNTIES... AT 521 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR TOMPKINSVILLE...OR 13 MILES NORTHWEST OF CELINA...AND MOVING EAST AT 35 MPH. FREQUENT DEADLY LIGHTNING...TORRENTIAL RAIN WITH RAINFALL AMOUNTS OF AROUND TWO INCHES PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE HALF MILE...AND GUSTY WINDS OF AROUND 35 TO 40 MPH... ARE EXPECTED WITH THIS STORM. TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM. EXPECT PONDING WATER ON LOCAL ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF ENCOUNTERING HEAVY RAINS. EXCESSIVE RUNOFF FROM THIS STORM MAY CAUSE FLOODING OF SMALL CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. DO NOT DRIVE YOUR CAR INTO AREAS WHERE WATER COVERS THE ROADWAY. IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO... WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER UPDATES AND POSSIBLE WARNINGS. SCHOTT
Local storm report, Sep 23, 5:33 AM CDT, 3 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
633 AM EDT SAT SEP 23 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 AM FLASH FLOOD 2 WNW NEVADA 37.71N 84.95W
09/23/2006 MERCER KY LAW ENFORCEMENT
CHAPLIN RIVER ACROSS SOUTHERN MERCER COUNTY HAS FLOWED
OUT OF ITS BANKS...MULTIPLE ROADWAYS ARE FLOODED ACROSS
THE COUNTY.
&&
SCHOTTLocal storm report, Sep 23, 6:42 AM CDT, 2 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
742 AM EDT SAT SEP 23 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0742 AM HEAVY RAIN BOSTON 37.78N 85.67W
09/23/2006 M7.34 INCH NELSON KY CO-OP OBSERVER
RAINFALL SINCE 7AM FRIDAY.
&&Local storm report, Sep 23, 7:01 AM CDT, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
801 AM EDT SAT SEP 23 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM HEAVY RAIN LEXINGTON 38.04N 84.46W
09/23/2006 M6.16 INCH FAYETTE KY ASOS
24HR PRECIP ENDING AT 8AM
&&The office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 22, 7:25 PM CDT | Flash Flood Warning | LMK | Crawford, Dubois, Perry | 65 min |
| Sep 22, 10:12 PM CDT | Flash Flood Warning | LMK | Crawford, Floyd, Harrison | 3 hr |
| Sep 22, 10:28 PM CDT | Flash Flood Warning | LMK | Clark | 2 hr |
| Sep 23, 11:30 AM CDT | Flash Flood Warning | LMK | Crawford, Dubois, Orange | 6 hr |
| Sep 23, 11:35 AM CDT | Severe Thunderstorm Warning | LMK | Perry | 40 min |
| Sep 23, 12:07 PM CDT | Flash Flood Warning | LMK | Clark, Floyd, Harrison | 5 hr |
| Sep 23, 1:59 PM CDT | Flash Flood Warning | LMK | Perry | 4 hr |
Nearby
Flash Flood Warnings in Indiana, 2006Every flash flood warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.